The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 1.

Maini, P

Perumpanani, A. J. and Sherratt, J. A. and Maini, P. K. (1995) Phase differences in reaction-diffusion-advection systems and applications to morphogenesis. IMA Journal of Applied Mathematics, 55 (1). pp. 19-33.

Perumpanani, A

Perumpanani, A. J. and Sherratt, J. A. and Maini, P. K. (1995) Phase differences in reaction-diffusion-advection systems and applications to morphogenesis. IMA Journal of Applied Mathematics, 55 (1). pp. 19-33.

Sherratt, J

Perumpanani, A. J. and Sherratt, J. A. and Maini, P. K. (1995) Phase differences in reaction-diffusion-advection systems and applications to morphogenesis. IMA Journal of Applied Mathematics, 55 (1). pp. 19-33.

This list was generated on Fri Apr 18 03:26:19 2014 BST.